# SDR UIEA2019031703574

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,240 hours, 14,671 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 95A0164
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU UNABLE TO REMAIN RUNNING ( TRANSFERRED TO MDDR 108863  LP 1026219: REMOVED AND REPLACED APU CONTROL UNIT IAW B767 AMM 49-61-25/401. OPS CHECK NORMAL. THIS CLEARS MDDR 108683 AND PLACARD REMOVED.  )
